# SDR DALA2021011900338

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 16,473 hours, 11,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS OUT AT OVER WING EMERGENCY ROW.  FOUND BATTERY AT ROW 17DEF INOPERABLE.  REMOVED AND REPLACED BATTERY AT ROW 17DEF, PER B737 AMM 33-51-06 TEST OK.
